Doctor insights on:
Does Exposure To Ceftriaxone Cause Cholelithiasis
I was recently given ceftriaxone (shot), azithromycin (pill) and flagyl (pill) as pre-exposure preventative therapy. Is dark urine a side effect?
Nope: None of these drugs is a likely cause of dark urine; no worries there, but contact the doctor or clinic where you were treated. Obviously you were considered at risk for STDs. These drugs will prevent gonorrhea, chlamydia, syphilis, and trichomonas, but not viral STDs like HIV, herpes, hepatitis B, and HPV. Be sure to follow up as directed by the doctor or clinic. Good luck! ...Read more
Gallstones: Cholelithiasis (gallstones) are caused by an imbalance of the components of the bile that is stored in the gallbladder. Most of the time, the stones don't cause a problem, and don't need to be treated. But if they start causing pain or repeated nausea, the treatment is to remove the gallbladder. ...Read more
Yes, but: Kind of rare still, you need to avoid the medicine and cephalosporins for now, the diagnosis should be revised and analyzed, some detective work need to be performed to make sure that it was truly the ceftriaxone that caused the reaction and not something else. A note of allergies on the patient's chart should be flagged till sorted out, good luck ...Read more
Yes: Yes.Get a more detailed answer ›
What is ceftriaxone injection used for? My doc gave me 1 a day for 3 days is it cause there was micro blood in my urine? They hurt when I sit normal?
Infection ..: Ceftriaxone is a type of antibiotic, a so-called cephalosporin. It can be given intramuscular, as in the muscle, like in your case or by intravenous(right into the blood stream). It sounds like your physician is using this medicine to treat a possible urinary tract infection but you should review this with him or her. The injection can leave the injection site sore! Best of luck. ...Read more
Can rocephin (ceftriaxone) cause anaphylactic shock if you are given a large dose and allegergic to penicillin how much could cause that?
Rocephin (ceftriaxone) allergy: Rocephin (ceftriaxone) belongs to the cephalosporin group of antibiotics. Cephalosporins are chemically related to penicillin and have been shown to cross react in individuals allergic to penicillin in 5-7% of patients. The reactions can vary from hives and itching to throat closing and anaphylactic shock. Giving Rocephin (ceftriaxone) to someone who is allergic to penicillin could result in anaphylaxis. ...Read more
Your body: People can be allergic to many things there are other meds that most likely can be used to treat your problem. ...Read more
Took IV rocephin (ceftriaxone) and was ok, on 3rd day dosage raised, broke out in rash. Did high dosage cause reaction or just allergy in general? 38 F
Either is possible: rashes from antibiotics can occur even after you have taken it before. Did you just have a rash, or did you get fever and or hives too? Did you feel any shortness of breath? It is very possible that it was only the higher dose that triggered the reaction. The only way to tell is to cautiously try it again, but you should discuss with your doctor so s/he is fully aware and can gage the risk to y ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does overweight cause cholelithiasis?
- Does obesity cause cholelithiasis?
- Does sedentary lifestyle cause cholelithiasis?
- Ask a doctor a question free online
- Does oral contraceptive use cause cholelithiasis?
- Causes of cholelithiasis
- Does sun exposure cause melanoma?
- Does sun exposure cause sunburn?
- Talk to a infectious disease specialist online